Okay, the other day I tried to restart my meds w/o a Dr. and had some seizures do to Depakote overdose. The ER gave me a ton of Dilantin. Problem is I can only sleep in 3 hour blocks. Has anyone experienced this before? Is it a side effect or do I need to worry about an impending mania?
Posts You May Be Interested In
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...